# SDR HALA2019031200113

- Difficulty date: March 9, 2019
- Submitted: March 13, 2019
- Operation: Air carrier
- Aircraft: N202HA
- Make and model: Airbus A321-271N
- Aircraft serial: 07917
- Aircraft time: 4,273 hours, 968 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

OIL SMELL DETECTED AFTER TAXI IN FROM HIGH POWER RUN. PERFORMED DECONTAMINATION OF ECS PER AMM 21-00-00-615-002-A WITH APU BLEED UP TO STEP W(STAGE 2 CLEANING). ACCOMPLISHED AMM 21-00-00-615-002-A STEP W, STILL HAD OIL SMELL DETECTED, REMOVED AND REPLACED RECIRCULATING FILTER, LEFT HAND PER AMM 21-21-41-000-001. DECONTAMINATION AMM 21-00-00-615-002-A COMPLIED WITH UP TO STEP Y. PER AMM 21-00-00-615-002-A C/W AA(1)(A)(B). ACCOMPLISHED REMAINING STEPS OZONE FILTER CHK OK, REF W/O #151343 CHECK OK. A/C OK FOR SVC.
